Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/12275
Title: Rapid mixing of some linear matroids and other combinatorial objects
Authors: SOHONI, M
Keywords: Algorithm
Issue Date: 1999
Publisher: SPRINGER VERLAG
Citation: GRAPHS AND COMBINATORICS, 15(1), 93-107
URI: http://dx.doi.org/10.1007/s003730050032
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12275
http://hdl.handle.net/10054/12275
ISSN: 0911-0119
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.